Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 10, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 5, 2009, 6:59 PM MDT for Garden County, Grant County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2009, 6:59 PM MDT (00:59 UTC)
- Expired
- Jun 5, 2009, 7:45 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Garden County, NE, Grant County, NE
The radar
The North Platte radar (KLNX), 137 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:48 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2392 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLBF 060059 TORLBF NEC069-075-060145- /O.NEW.KLBF.TO.W.0010.090606T0059Z-090606T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 659 PM MDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHWESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 745 PM MDT * AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF CRESCENT LAKE NWR...OR 29 MILES SOUTHEAST OF ALLIANCE...MOVING SOUTHEAST AT 25 MPH. * THE TORNADO WILL BE NEAR... 6 MILES NORTHEAST OF CRESCENT LAKE NWR BY 705 PM MDT... BRITTON LAKE AND DEER LAKE BY 715 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERIDAN AND NORTHERN GARDEN COUNTIES. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR THE PANHANDLE AND SOUTHWESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR WESTERN NEBRASKA. && LAT...LON 4179 10196 4156 10207 4179 10259 4196 10250 TIME...MOT...LOC 0058Z 294DEG 23KT 4183 10242 $$ DDB
1 follow-up statement
000 WWUS53 KLBF 060118 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 718 PM MDT FRI JUN 5 2009 NEC069-075-060145- /O.CON.KLBF.TO.W.0010.000000T0000Z-090606T0145Z/ GARDEN NE-GRANT NE- 718 PM MDT FRI JUN 5 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR SOUTHWESTERN GRANT AND NORTHERN GARDEN COUNTIES... AT 717 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DEER LAKE...OR 24 MILES NORTH OF OSHKOSH...MOVING SOUTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... RURAL CENTRAL GARDEN COUNTY AT 730 PM MDT RURAL EASTERN GARDEN COUNTY AT 740 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR THE PANHANDLE AND SOUTHWESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR WESTERN NEBRASKA. && LAT...LON 4179 10196 4156 10207 4179 10259 4196 10250 TIME...MOT...LOC 0118Z 311DEG 23KT 4175 10230 $$ DDB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:45 PM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 5, 2:45 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT FRI JUN 5 2009 A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS... .SYNOPSIS... UPPER LOW LOCATED IN WRN NEVADA WITH AN UPPER RIDGE DOWNSTREAM WITH AXIS EXTENDING NORTH THROUGH CO AND WY. AMPLE SUBTROPICAL MOISTURE ACROSS THE CENTRAL ROCKIES. U/A LBF SOUNDING RELEASED AT 18Z SHOWS WELL MIXED WITH CAPES NEAR 1900 J/KG. PW VALUE OF 1.02 INCHES. FAST WESTERLIES ABOVE 700 MB. SFC LOW ANALYZED IN SWRN WY WITH WM FRONT/DRYLINE EXTENDING FROM NEAR LARAMIE TO DENVER AND COLORADO SPRINGS. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING 60. .SHORT TERM DISCUSSION (TONIGHT THROUGH MONDAY)... TONIGHT...AN ENHANCED SEVERE THREAT THIS EVENING FOR AREAS WEST OF ELLSWORTH THROUGH TRYON THROUGH NORTH PLATTE AND STOCKVILLE. LATEST RUC13 INDICATES 0-6KM SHEAR OF 50-55 KTS ACROSS THE WEST WITH TSTMS DEVELOPING NEAR 22Z FROM NWRN PNHDL SOUTHEAST TO JUST WEST OF IML WITH AVBL SB CAPES OF 2500-3500 J/KG. STORM MOTION IS EAST AT 15 KTS. FAVORABLE FOR ISOLATED SUPERCELL STRUCTURES AND RIGHT TURNING CELLS. SEVERE THREAT SHOULD BEGIN NEAR 23Z IN FAR WRN COUNTIES AND TIL MIDNIGHT FOR AREAS AS FAR EAST AS AINSWORTH AND BROKEN BOW. STORMS AFTER MIDNIGHT SHOULD SOON END ACROSS THE SOUTHWEST. SATURDAY/SATURDAY NIGHT...SUBSIDENCE SHOULD BE RATHER EFFECTIVE THROUGH MOST OF THE DAY AS SFC LOW SAGS FURTHER SOUTH. COOLER AIR WILL BE DRAWN IN ACROSS THE NCTRL. HIGHS TO CONTRAST FROM NEAR 64 VTN/ANW AND ONL TO THE LOWER 80S LBF/OGA/IML. STRATUS WILL REMAIN POSSIBLE THROUGHOUT THE DAY ACROSS NRN PORTIONS OF NCTRL AS WEST/SOUTHWEST CLEAR OUT BY LATE MORNING. A CAPPING INVERSION WILL LIMIT SFC BASES STORM MOST AREAS EXCEPT THE SOUTHWEST...THEN OVERNIGHT LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. THESE STORMS SHOULD DIMINISH OR END AFTER MIDNIGHT IN THE SOUTHWEST. 0-6KM SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. ONLY EXTREME EAST IS OUTLOOKED FOR A SLIGHT RISK OF SVR IN CLOSER PROXIMITY TO SFC FRONT ACROSS SCTRL AND SERN NEBR. SUNDAY...LOOKS TO BE COOLER YET FROM NEAR 60 NCTRL TO LOWER 70S SOUTHWEST. FRONT WILL SAG FURTHER SOUTH INTO KS. BEST COVERAGE OF SHOWERS AND STORMS SHOULD SHAPE UP FOR SUNDAY NIGHT WITH APPROACH OF MAIN UPPER LOW/TROUGH...AS UPPER FLOW FROM THE SW TO AID IN TSTM DEVELOPMENT OVERNIGHT. SEVERE RISK REMAINS POSSIBLE...ALTHOUGH MOST OF THE STRONGER STORMS SHOULD ONLY APPROACH MARGINALLY SEVERE LIMITS FOR HAIL. .LONG TERM DISCUSSION (TUESDAY THROUGH FRIDAY)... PERSISTENT FAST FLOW ACROSS THE PLAINS AIDED BY UPPER LOWS/TROUGHING ACROSS SCTRL CANADA AND NWRN U.S. WILL BRING CHC FOR SHOWERS AND TSTMS NEARLY EACH DAY. PREFERRED DAYS ARE SOMEWHAT INDETERMINATE DUE TO MEDIUM RANGE MODEL DIFFERENCES. NEVERTHELESS...A COOL AND SOMEWHAT WET EXTENDED IS LIKELY...VERY SIMILAR TO WHAT HAS OCCURRED THE PAST SEVERAL DAYS. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL. && .AVIATION... A COLD FRONT CONTINUES TO PUSH SOUTH ACROSS WESTERN NEBRASKA THAT WILL BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. MODEL TIMESECTIONS SHOW LIMITED MOISTURE IN THE BOUNDARY LAYER THAT WILL MOISTEN TOP DOWN OVERNIGHT THAT WILL IMPACT CEILINGS BEYOND MIDNIGHT AT TERMINALS KLBF AND KVTN. THE THREAT FOR SEVERE THUNDERSTORMS REMAINS THIS EVENING WHERE A FEW STORMS MAY REACH SEVERE LIMITS THROUGH 03Z THEN SEVERE THREAT DIMINISHING. CEILINGS BEYOND 09S ARE EXPECTED TO DROP TO MVFR THROUGHOUT AND LIKELY IFR FOR THE KVTN TERMINAL UNTIL NEAR 14Z SATURDAY. THE PERSISTENT UPSLOPE FLOW WILL LIKELY CREATE PERIODS OF FOG IN THE EARLY MORNING HOURS BUT HOW LOW VISIBILITIES WILL DROP ARE IN QUESTION THAT WILL CONTINUE TO BE MONITORED FOR LATER UPDATES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ROBERG LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jun 5, 3:00 PM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT FRI JUN 5 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-061300- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 400 PM CDT FRI JUN 5 2009 /300 PM MDT FRI JUN 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM SACROSS THE OUTLOOK AREA TONIGHT. A POTENTIALLY DANGEROUS SEVERE WEATHER EVENT MAY DEVELOP ACROSS THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA UNTIL MIDNIGHT CDT WHERE A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH A FEW EXPECTED TO REACH SEVERE LIMITS....AND CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES GENERALLY WEST OF HIGHWAY 61 FROM HYANNIS SOUTH TO THE ENDERS LAKE AREA. WHEN STORMS DEVELOP BE PREPARED TO MOVE INDOORS TO A SAFE SHELTER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL SYSTEM THAT PUSHED SOUTHEAST ACROSS NEBRASKA WILL REMAIN THE FOCUS FOR THUNDERSTORMS SATURDAY. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF A LINE FROM LYNCH IN BOYD COUNTY TO BROKEN BOW IN CUSTER COUNTY. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH SUNDAY ALTHOUGH THUNDERSTORMS WILL REMAIN POSSIBLE AS A FRONTAL SYSTEM LINGERS IN THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN NEBRASKA...GENERALLY WEST OF HIGHWAY 61 UNTIL MIDNIGHT CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 5, 5:20 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 25 S GORDON 42.44N 102.20W
06/05/2009 E1.75 INCH SHERIDAN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 6:28 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 17 NNW MULLEN 42.27N 101.17W
06/05/2009 E1.00 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 6:33 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 53 S MERRIMAN 42.15N 101.70W
06/05/2009 E1.75 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 6:49 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 19 SW BROWNLEE 42.10N 100.89W
06/05/2009 E1.75 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 6:59 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 18 SW BROWNLEE 42.11N 100.87W
06/05/2009 E1.00 INCH CHERRY NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 5, 6:16 PM MDT | Tornado Warning | LBF | Cherry, Grant | 44 min |
| Jun 5, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 46 min |
| Jun 5, 6:53 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 52 min |
| Jun 5, 6:54 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 5, 7:28 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 39 min |
| Jun 5, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 46 min |
| Jun 5, 8:05 PM MDT | Tornado Warning | LBF | Garden | 40 min |
| Jun 5, 8:45 PM MDT | Tornado Warning | LBF | Garden | 45 min |
| Jun 5, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln | 49 min |
| Jun 5, 9:28 PM MDT | Tornado Warning | LBF | Deuel, Garden, Keith | 47 min |
| Jun 5, 9:45 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 45 min |
| Jun 5, 9:51 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| Jun 5, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 46 min |
| Jun 5, 10:12 PM MDT | Tornado Warning | LBF | Lincoln | 48 min |
| Jun 5, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 5, 10:25 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 50 min |
| Jun 5, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 48 min |
| Jun 6, 12:02 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 58 min |
| Jun 6, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 57 min |
| Jun 6, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 6, 4:39 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 6, 5:13 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 6, 5:35 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 40 min |
| Jun 6, 5:47 PM MDT | Tornado Warning | LBF | Hooker, Thomas | 43 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.